# SDR USAA2013051300006

- Difficulty date: May 10, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 24,188 hours, 10,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT LIGHT IN SEAT 12C NEEDS REPOSITIONING.  MAINTENANCE REPOSITIONED EMERGENCY EXIT LIGHT IN SEAT 12C.  OPS CHECKED GOOD PER TSM 33-10-00-710-001.
